# SDR ASAA2023072644254

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,884 hours, 13,863 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Part serial: EM4041138
- Condition: Faulty
- Location: #2 Engine
- Part time: 46,911 hours, 13,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PEFORMING T/C 78273000 FOUND #2 ENG SHORT TIME FAULT 73-30902 T12 SIGNALS DISAGREE. GROUNDED - YES. REFERENCE L/P 6049617 FOUND FAULT ON EVERY FLIGHT LEG. REPLACED T12 SENSOR REF B737-800 AMM 73-21-05/401. EEC TEST PASSED WITH NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL.
